# SDR AALA201912099019

- Difficulty date: December 5, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 11,572 hours, 4,407 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1L SLIDE WILL NOT STAY ARMED WITH LEVER IN ARMED POSITION. READJUSTED GIRT BAR IN SLIDE PACK. 1L DOOR OPS CHECK GOOD IAW AMM 25-62-44.
